Intelligent Transport Systems (ITS) in Public Transport



  
  
 
 
  • Training
04/11/2019
Add to Calendar
06/11/2019
Dubai
  • United Arab Emirates

About: 

Objectives

  • Broaden your knowledge and perspective on Intelligent Transport System (ITS)  in public transport by learning and sharing experience with professional leaders
  • Learn how to make Public Transport modes more efficient with Intelligent Transport Systems applications
  • Understand the impact of new technology and software
  • Learn from best practice from all round the world : showcases from local operators, authorities and the industry
  • Learn about Intelligent Transport Systems impact on the public transport industry
  • Understand, discuss the concept of Intelligent Transport Systems and learn from latest practice, failures and successes

Target Audience

  • Public Transport Managers/ Engineers in Operation, Strategy, Planning, Maintenance and IT departments
  • Decision Makers in  Transport Authorities and Operators
  • Staff from Strategic Management
  • Project Managers
  • ITS companies’ employees with particular interest in Public Transport Market
  • Staff from public transport operators or authorities responsible for the planning, implementation & running of ITS related services
  • The course is suitable for participants from companies worldwide.

Methodology

  • Get inspired by our trainers, understand the main aspects of Intelligent Transport Systems from successful best practice
  • Participate to interactive plenary sessions with introduction by course leaders, presentation by the trainer and open discussion with participants
  • Challenge your practical knowledge in this professional field and the technology
  • Address the topic from an international perspective, enriched by different cultural approaches and points of views
  • Participate to workshops allowing you to apply on a concrete case the main principles and tools learned
  • Benefit from a unique exchange of knowledge and experience between professionals

Inspiring Trainers

Our skillful trainers are composed of international experts and professionals with extensive experience and knowledge in the strategic, operational and technological areas of Intelligent Transport Systems in public transport

 

Programme: 

 

 

DAY 1

 

09.00                Welcome & introduction

 

  • Programme introduction
  • Ice-Breaking and Expectation Analysis

 

09.30                Session 1: Introduction – Intelligent Mobility and Smart City (60 min)

 

  • Smart city different concepts & characteristics
  • Digital technology and urban transformation
  • Identify and apply a systematic, strategic planning approach for developing implementation design of Smart Cities

 

10.30                Coffee break

 

11.00                Session 2: New Innovative Mobility Services (90 min)

 

  • Sharing Economy and Shared Mobility
  • App-Based on Demand Mobility
  • Car-Sharing, Car-Pooling, Bike-Sharing, Taxis
  • Integration of Combined Mobility with Public Transport
  • MaaS-Mobility as A Service
  • Autonomous Mobility

           

12.30                Lunch

 

13.30                Session 3: Intelligent Transportation Systems (90 min)

 

  • ITS components and Technologies
  • ITS Service components and Architecture
  • Role of ITS in Urban Mobility     
  • ITS Solutions for Public Transport

 

15.00                Coffee break

 

15.15                Session 4: Intro to group exercise

 

16:00                End of the day

 

 

DAY 2

 

09.00                Session 5: Advanced Public Transportation Technologies (90 min)

 

  • Advanced Communications Systems (ACS)
  • Automatic Vehicle Location (AVL) Systems
  • In-Vehicle Diagnostic Systems
  • Transit Operations Software
  • Fixed-Route Bus CAD Systems
  • Paratransit CAD Systems
  • Automatic Passenger Counter Systems
  • Electronic Payment Systems

 

10.30                Coffee break

 

11.00                Session 6: Industry Presentation (E.g. E-Payment Systems Trapeze-Init or Operations Control and Real-time Passenger Information)

 

12.00                Lunch

 

13.00                Session 7: Group Work for Smart Mobility (90 min)

 

15.00                Coffee break

 

15:15                Session 8: Case Study Presentation by RTA (60 min)

 

16:15                End of the day

 

 

 




DAY 3

 

           

09.00                Session 9: Public Transportation and Artificial Intelligence Overview (90 min) 

 

  • Different definitions of AI
  • Types of AI
  • AI in daily life
  • Why is AI relevant to public transport?
  • AI in other Sectors
  • AI applications in PT

 

10.30                Coffee break

 

           

11.00                Session 9A: Autonomous Mobility (60 min) 

 

                        Session 9B: Autonomous Mobility Integration to Public Transport Case Study (Via) (45 min)

 

13.00                Lunch

 

14.00                Wrap Up

 

Certification

                       

 

15.30                End of the Training

 

Registration: 

5% VAT excluded

Until 4/08/2018

After 4/08/2018

Member

1210 €

1610 €

Member « developing nations »*

885 €

1175 €

Non-member

1635 €

2170 €

Non-member « developing nations »*

1095 €

1465 €

Group UITP Member (4 or +)

1130 €

Group UITP Member (4 or +) « developing nations »*

830 €

Group UITP non Member (4 or +)

1520 €

Group UITP non Member (4 or +) « developing nations »*

1020 €

* Participants from developing nations benefit from a special discount. Check here the list of eligible countries.

To register contact us: dure.shewar@uitp.org - Tel: +971 544113471

Participation fees include:

  • Training instruction
  • Lunches and coffee breaks
  • All training documents: Binder including all presentations and supporting documents; Access to all training material via UITP's electronic library Mobi+ (after the training)

Groups generally consist of 25 participants and are limited to about 30 in order to increase the learning experience and interaction during the programme. Places allocated on a first-come, first-served basis.

Practical information: 

Venue: RTA Training Centre, 15th Floor Mariana Plaza, next to Dubai Marina Mall.